JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Geometry of Lightlike Submanifolds
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 2,  2011, pp.125-138
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.2.125
 Title & Authors
On the Geometry of Lightlike Submanifolds
Kang, Tae-Ho;
  PDF(new window)
 Abstract
We give some characterizations of non-existence of lightlike hypersurfaces of an indefinite space form. Some geometric objects for the induced Ricci tensor to be symmetric are studied.
 Keywords
lightlike hyperesurface;lightlike submanifold;indefinite spac form;screen distribution;transversal vector bundle;transversal connection;radical connection;transversal lightlike connection;
 Language
English
 Cited by
1.
ON LIGHTLIKE HYPERSURFACES OF A GRW SPACE-TIME,;

대한수학회보, 2012. vol.49. 4, pp.863-874 crossref(new window)
2.
ON LIGHTLIKE SUBMANIFOLDS OF A GRW SPACE-TIME,;

대한수학회논문집, 2014. vol.29. 2, pp.295-310 crossref(new window)
1.
ON LIGHTLIKE HYPERSURFACES OF A GRW SPACE-TIME, Bulletin of the Korean Mathematical Society, 2012, 49, 4, 863  crossref(new windwow)
2.
ON LIGHTLIKE SUBMANIFOLDS OF A GRW SPACE-TIME, Communications of the Korean Mathematical Society, 2014, 29, 2, 295  crossref(new windwow)
 References
1.
C. Atindogbe, J.-P. Ezin and J. Tossa, Lightlike Einstein hypersurfaces in Lorentzian manifolds with constant curvature, Kodai Math. J., 29(2006), 58-71. crossref(new window)

2.
K. L. Duggal and A. Bejancu, Lightlike submanifolds of semi-Riemannian manifolds and applications, Kluwer Academic, Publishers, Dordrecht, 1996.

3.
K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J., 26(2003), 49-68. crossref(new window)